Jump to content
Important Survey - Please Participate ×

Jalpe


[ja...]

Recommended Posts

Sorry bad enghlis, but im from finland and i stop my medicine clonopin  1-2 mg per night and my sleep medicine,  i take tsopikloni 7,5-15 mg per night.

I stop my medisine clonopin 6 month and tsopikloni 5 month CT, and my feel is teriible, my sleep very bad, i sleep about 5 hours by night and my stomack paint, and night goiing wc about

6 times and I have a terribly hard sweat at night, need to change my shirt at least 5 times. because there may be an end to this insomnia and night sweats. Thank you.

As I said, I'm new and I hope you understand me, that I do not understand all the rules.

Link to comment
Share on other sites

Hi jarik.

 

I’m sorry you’re still feeling bad. It sometimes takes a long time for the body to heal from benzodiazepines, much longer than you might think. I’m glad you are here to talk to other people about your remaining symptoms.

 

If you click this: Post-withdrawal Recovery Support  you can start chatting with other forum members.

 

Other members replying to your posts generally prefer to know where you are in the process, so here’s how to add your benzodiazepine information automatically to your posts: go to Profile, then Forum Profile, write your pertinent info (benzodiazepine, dose, taper history) in the text box and save. Thanks! Let us know if you need help with this.

 

Take care,

Challis  :smitten:

 

The Ashton Manual is a comprehensive and highly regarded free online resource about benzodiazepine use, withdrawal and recovery. If you’re not familiar with it we recommend having a look.

 

Link to comment
Share on other sites

  • 2 weeks later...

 

I used suction cup 7.5-15 mg overnight for 10 years and stopped it 5 months ago. I was using Klonopin 1-3 mg for 15 years and I have finished it six months ago. I sleep poorly for about 4-5 hours a night, between 2 hours, I sweat a lot at night, have to change my shirt every 45 minutes. the feeling is really miserable and i'm afraid this will never end. so i did a CT. it feels like I am losing this war

Link to comment
Share on other sites

You are not losing the war, but the battle might last longer then you would want. Klonopin is a strong benzo and you stopped suddenly, cold turkey. Your nervous system is trying to adjust the major changes, this can take time. 

 

6 months is still very early in recovery.  The symptoms can remain strong at this stage, mine did.  You have to remember that you can't undo 15 years worth of benzo use in 6 months. 

 

You aren't alone, others have been through this and come out well and healed. It's best to give it time, focus on getting through each hour and each day.

 

pianogirl  :smitten:

Link to comment
Share on other sites

There is, quite frankly, a hell of clonopine, for months there has been a visual impairment of lightning with sawtooth patterns, i.e. migraine headaches and no knowledge because of the relief of the heart symptom of SVT and the intervening flimmer. Sedatives help best when left in the jar, in the long run.

The twin brother ate clonopin and the suicide will be tomorrow 10 years, I do not want his fate.

Link to comment
Share on other sites

I'm sorry to hear about your brother jarik, we're glad to know you don't want his fate, keep talking to us we'll be here for you.

 

Pamster

Link to comment
Share on other sites

  • 1 month later...
Tomorron, stop klonopin 1-2mg 8 months and imovane  7,5-15 mg 7 months. i swett every night and change t-shirt about 4-5 by night and my bed very wet, this is not nice and i have paint, propalty man discomfot, i hope to be healthy, but now it's really miserable an too match depressions and insomnia, pecause swett too match, I'm not happy now.
Link to comment
Share on other sites

  • 6 months later...

 

yesterday came 14 months full of clonopine discontinuation, has been a heavy road, however, I have not collapsed into clonopine. stopping on the way there have been a lot of illnesses, iron deficiency in the body, migraine, sinusitis, gout and psychosomatic symptoms when I started eating extra iron relieved restless legs and my sleep improved and now I can sigh a little with relief.

 

Terveisin Jalpe

Link to comment
Share on other sites

Hi Jarik,

 

Thank you for helping me realize that my sweating could be from withdrawal. I'm glad you came here to talk about what you are going through even though English isn't your first language.

 

Sounds like you've had a lot of improvement! It's the darkest time of the year, the light is coming back!

 

Cheers,

Kachina

 

 

Link to comment
Share on other sites

13 months after discontinuation of sleeping pills Z and 14 months after discontinuation of clonocipine. I feel better, but I'm still convalescent and sweating at night is hard, I wake up three times a night and sweating. I've eaten iron only 2.5 months and should eat 5 months and examinations are to visit the iron stores in the blood, restless legs has eased, but iron therapy is still in progress, but I believe that all these unpleasant things will slowly backwards. My english is very bad.

 

tv Jalpe

Link to comment
Share on other sites

It does sound like you're making progress, its good you discontinued the z-drugs and Klonopin and can get your iron needs sorted out, I hope you feel better and better.  :)
Link to comment
Share on other sites

Hi Jarik

 

Congratulations on getting off the Klonopin and Zopiclone/Imovane.  You did it the hard way, but sometimes it is the only way.  And you are healing.  The night sweats are a common withdrawal symptom.  This will eventually pass.  It seems you are getting your health needs managed and have a light at the end of the tunnel.  I am glad to hear you are getting better sleep.  Just imagine, by Summer that so much of this will be behind you.

Link to comment
Share on other sites

  • 5 weeks later...

 

Yesterday was the full 15 months since the discontinuation of Klonop and the day before yesterday was the full 14 months since the discontinuation of zopinox.

at night I still sweat a lot and my muscle tension is high and my neck is sore. is this no longer normal when it is about a long time after stopping. if it is normal, then there are really dangerous drugs.

 

tv Jalpe

Link to comment
Share on other sites

It is normal when you stop suddenly.  You did what is called a cold turkey.  It is the hardest way to stop.  All of a sudden.  The drugs you were on are very powerful.  But you are healing and you will continue to heal. 
Link to comment
Share on other sites

  • 1 month later...
16 months after stopping clonocepine and never these withdrawal symptoms stop, the lower stomach is sore and sweating at night. The doctor cannot help.
Link to comment
Share on other sites

Did you get your iron levels sorted out?

 

Have you looked at chapter 3 of the Ashton manual lately, it helped me realize that what I was feeling was normal, she even explains why we feel them.

 

The Ashton Manual

 

The manual is available in other languages, hopefully one of them will help you better understand what you're feeling. https://www.benzo.org.uk/ashlangs.htm

 

Link to comment
Share on other sites

Iron values ​​have improved, currently 55, when reference values ​​are 30-400 and should reach a minimum value of 100 because of restless legs and hard night sweats and I change my shirt about 4-5 times a night and thyroid tests were normal and have dizziness and headaches and I eat currently taking antibiotics for sinusitis and the neck is sore.
Link to comment
Share on other sites

  • 11 months later...
×
×
  • Create New...